Dr. Oz: Are There Any Adverse Effects of High Fiber Diets?

Health, Diet, Recipe & Lifestyle Advice

Advertisement

Dr. Oz: Are There Any Adverse Effects of High Fiber Diets?

By on March 4, 2010

Doctor Oz was asked by Christina, a woman in his audience, if there are any adverse effects to high fiber diets?

Dr. Oz said that if you go from eating 7 grams of fiber, like most women now eat daily, to eating 25 grams of fiber, which is what Dr. Oz wants us to eat every day, then you can get a lot of gas and a little bit of discomfort or pain.  Therefore, Dr. Oz recommends ramping up slowly to get to 25 grams of fiber a day.

Don't forget to like us on Facebook and to follow us on Twitter and on Pinterest!


Comments to Dr. Oz: Are There Any Adverse Effects of High Fiber Diets?

Write a Comment

Human Verification: In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.


Looking For Dr Oz Recaps For Certain Dates? Click On The Day Below!

May 2015
M T W T F S S
« Apr    
 123
45678910
11121314151617
18192021222324
25262728293031